# SDR DXTA200702207

- Difficulty date: May 20, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N725QS
- Make and model: Gulstm 200
- Aircraft serial: 105
- Aircraft time: 2,196 hours, 1,429 cycles
- Engine: Pwc PW306A
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WOULD NOT ROTATE WITH STICK FULL AFT. (M2B) PERFORMED HIGH ENERGY STOP INSPECTION REF MM 5-50-01, NO DEFECTS NOTED. MEASURED ELEVATOR UP AND DOWN TRAVEL, TRAVEL NORMAL. ELEVATORS MOVED WITH EASE. PERFORMED ELEVATOR CONTROL SYSTEM TRAVEL TEST AND FOUND BOTH ELEVATORS TO BE IN SYNCH, AND CORRECT UP TRAVEL 27.5 DEGREES DOWN TRAVEL 20 DEGREES. CHECKED ELEVATOR CABLE TENSIONS, OK IAW MM CMP 315101. NO DEFECTS NOTED. PERFORMED OPS CHECKS OF NR 1 AND NR 2 FMS GDAS C/W, NO DEFECTS NOTED. PERFORMED AIR DATA COMPUTER CHECK, NO DEFECTS NOTED. PERFORMED AIRCRAFT WEIGHT AND BALANCE CHECK BY FLIGHT PATH, NEW REPORT IN LOG BOOK. PERFORMED ENGINE PERFORMANCE CHECK, NO DEFECTS NOTED. REMOVED CVR P/N - 1603-02-12 S/N OF
